# SDR AALA202310279470

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 7,839 hours, 2,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Part serial: M31984
- Condition: Deployed
- Location: Zone 800 - Doors
- Part time: 7,835 hours, 2,084 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTED THAT THERE WAS AN INADVERTANT PARTIAL DEPLOYMENT OF THE L1 DOOR SLIDE AT THE GATE PRIOR BOARDING. MAINTENANCE REPLACED THE SLIDE RAFT PER TASK CARD 26L00025011.
